# SDR R61A201410221138

- Difficulty date: October 22, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE  RT SEAT TRACK BETWEEN FRAMES 17-18 AFT OF FWD GALLEY HAS SMALL AREA OF CORROSION.  MX R & R THE SEAT TRACK IAW SRM 51-43-01.
